# SDR HALA2014062500091

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 20 hours, 47,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Condition: Failed
- Location: Slat Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK,  FOUND A MISSING NAS6204-9, BOLT COMMON TO THE RT WING SLAT DRIVE ASSY.  CONFIRMED THAT THE BOLT WAS MISSING BECAUSE OF THE NAS679A4. NUT WAS DETACHED FROM THE UNSCATHED BOLT. AND AFTER CHASING THE MISSING BOLT, DISCOVERED THAT THE AFT DRIVE SUPPORT PLATE, THAT IS COMMON TO THE 5971724-2 ASSY, WAS COMPLETELY SEVERED IN HALF.  AFTER REMOVAL OF THE 5971724-2 SLAT DRIVE ASSY, THEN DISCOVERED THAT THE MATING BRACKET, REF PN 9919398-8, COMMON TO THE WING L/E SUPPORT INSTALLATION AT XRS 148.125, WAS ALSO CRACKED NEAR THE ATTACHMENT LOCATION THAT FAYS WITH THE SLATE DRIVE ASSY, CURRENTLY IN THE PROCESS OF REPLACING BOTH PART ASSEMBLIES.
